# SDR SWAA2021012143158

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,672 hours, 27,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Inoperative
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR ASSIST HANDLE INOPERABLE.  CLEARED ON DMA 0425986 INSTALLED NEW PASSENGER ASSIST HANDLE ON AFT LAV WALL, PER CMM 25-42-60 CL 66416.
